There is nothing we know of in anesthesia that could cause those types of long term changes. To me, this doesn't mean that some people couldn't potentially have some reaction that changes their body chemistry or physiology for some time. We just don't know of it. It could be sufficiently rare that there just aren't enough reports to draw conclusions or it's an individual reaction that isn't reported by others.
With most of these type things, when we do collect enough data, it seems that a combo of meds, the preceding illness, the surgical stress, and especially the body's reaction and required inflammatory and chemical responses to such physical stress combine to cause side effects and issues.
But, that's just my best conjecture (if your docs don't have a better explanation for you). I wish I could give a better answer. I would never say "that can't happen" because we definitely don't know everything about the body and it's reactions. I can say I don't know of this being common, so it might be a particular way your body reacts. What can I recommend besides exercise, rest and fluids and follow your docs recommendations? Not much, unfortunately. I really wish I could help more! I hope you feel better soon.
I do find that people with autoimmune disorders seem to have unusual symptoms after surgery. You don't have sjogrens syndrome or other autoimmune disorder do you? I'm sure your thyroid has been checked, but if not, that's a good place to start.